# SDR JJBA202008142007

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 35,520 hours, 23,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE-HINGED SERVICE DOOR EMERGENCY LIGHT BULB INOP. R/R SIDE-HINGED SERVICE DOOR EMERGENCY LIGHT ASSY. OPS CHECK SAT.
